Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2731657
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: A. A. Pinto, D. Rand and F. Ferreira
Title: Fine structure of hyperbolic diffeomorphisms
Additional book information: Springer Monographs in Mathematics, Springer-Verlag, Berlin, Heidelberg, 2009, xvi+354 pp., ISBN 978-3-540-87524-6, US$129.00, hardcover

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: W. De Melo
Affiliation: Instituto de Matemática Pura e. Aplicada
Journal: Bull. Amer. Math. Soc. 48 (2011), 131-136
MSC (2000): Primary 34A05, 37C05, 37E30
Published electronically: May 24, 2010
Review copyright: © Copyright 2010 American Mathematical Society